# SDR HEEA0014565

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681003
- Condition: Reads High
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE READS HIGH OUT OF TOLERANCE.
